# SDR SWIA202053953

- Difficulty date: October 5, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT TRACK 2-1 HAS WEAR GROVE ON LOWER SURFACE, MARKED 2 AREAS.  C-CHECK RO 11/11/2020.  REMOVED DAMAGE AND EVALUATED REPAIR.  REPAIR FOUND TO BE WITHIN LIMITS, REF. MHI RJ REO.   SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR" (RII).
